# SDR HEEA954688

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334105
- Condition: Defective
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HYD PUMP CAUSING VIBRATION.
